Electron. J. Diff. Eqns., Vol. 1999(1999), No. 27, pp. 1-15.

Correctors for flow in a partially fissured medium

M. Rajesh

We prove a corrector result for the homogenization of flow in a partially fissured medium. The homogenization problem was studied by Clark and Showalter [3] using the two-scale convergence technique.

Submitted May 21, 1999. Published August 25, 1999.
Math Subject Classifications: 35B27, 73B27.
Key Words: Partially fissured medium, flow, homogenization, correctors.

Show me the PDF file (164K), TEX file, and other files for this article.

M. Rajesh
The Institute of Mathematical sciences
C.I.T. Campus, Taramani
Madras-600 113, INDIA
e-mail: rajesh@imsc.ernet.in

Return to the EJDE web page